AIMS Mathematics, 2018, 3(1): 253-262. doi: 10.3934/Math.2018.1.253

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

A SOR-like AVM for the maximal correlation problem

School of mathematics, Zunyi Normal College, Zunyi, Guizhou, 563006, P. R. China

In this paper, a SOR-like alternating variable method for computing the global solution of the maximal correlation problem is presented. The monotone convergence of the SOR-like alternating variable method is proved. Numerical experiments show the effciency of our method.
  Figure/Table
  Supplementary
  Article Metrics

References

1. H. Hotelling, The most predictable criterion, J. Educ. Pyschol., 26 (1935), 139–142.

2. H. Hotelling, Relations between two sets of variates, Biometrika, 28 (1936), 321–377.

3. M. T. Chu, J. L. Watterson, On a multivariate eigenvalue problem, part I: Algebraic theory and a power method, SIAM J. Sci. Comput., 14 (1993), 1089–1106.

4. M. Hanafi, J. M. F. Ten Berge, Global optimality of the successive Maxbet algorithm, Psychometrika, 68 (2003), 97–103.

5. P. Horst, Relations among m sets of measures, Psychometrika, 26 (1961), 129–149.

6. J. Nocedal, S. J. Wright, Numerical Optimization, 2nd edn. Springer, New York, 2006.

7. L. H. Zhang, M. T. Chu, Computing absolute maximum correlation, IMA J. Numer. Anal., 32 (2012), 163–184.

8. L. H. Zhang, L. Z. Liao, L. M. Sun, Towards the global solution of the maximal correlation problem, J. Global Optim., 49 (2011), 91–107.

9. L. H. Zhang, L. Z. Liao, (2012) An alternating variable method for the maximal correlation problem, J. Global Optim., 54 (2012), 199–218.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved